Lifetime asymptotics of iterated brownian motion in n
ESAIM: Probability and Statistics, Tome 11 (2007), pp. 147-160.

Let τ D (Z) be the first exit time of iterated brownian motion from a domain D n started at zD and let P z [τ D (Z)>t] be its distribution. In this paper we establish the exact asymptotics of P z [τ D (Z)>t] over bounded domains as an improvement of the results in DeBlassie (2004) [DeBlassie, Ann. Appl. Prob. 14 (2004) 1529-1558] and Nane (2006) [Nane, Stochastic Processes Appl. 116 (2006) 905-916], for zD lim t t -1/2 exp3 2π 2/3 λ D 2/3 t 1/3 P z [τ D (Z)>t]=C(z), where C(z)=(λ D 2 7/2 )/3πψ(z) D ψ(y)dy 2 . Here λ D is the first eigenvalue of the Dirichlet laplacian 1 2Δ in D, and ψ is the eigenfunction corresponding to λ D . We also study lifetime asymptotics of brownian-time brownian motion, Z t 1 =z+X(|Y(t)|), where X t and Y t are independent one-dimensional brownian motions, in several unbounded domains. Using these results we obtain partial results for lifetime asymptotics of iterated brownian motion in these unbounded domains.

DOI : https://doi.org/10.1051/ps:2007012
Classification : 60J65,  60K99
Mots clés : iterated brownian motion, brownian-time brownian motion, exit time, bounded domain, twisted domain, unbounded convex domain
@article{PS_2007__11__147_0,
     author = {Nane, Erkan},
     title = {Lifetime asymptotics of iterated brownian motion in $\mathbb {R}^{n}$},
     journal = {ESAIM: Probability and Statistics},
     pages = {147--160},
     publisher = {EDP-Sciences},
     volume = {11},
     year = {2007},
     doi = {10.1051/ps:2007012},
     zbl = {1181.60127},
     mrnumber = {2299652},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/ps:2007012/}
}
TY  - JOUR
AU  - Nane, Erkan
TI  - Lifetime asymptotics of iterated brownian motion in $\mathbb {R}^{n}$
JO  - ESAIM: Probability and Statistics
PY  - 2007
DA  - 2007///
SP  - 147
EP  - 160
VL  - 11
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/ps:2007012/
UR  - https://zbmath.org/?q=an%3A1181.60127
UR  - https://www.ams.org/mathscinet-getitem?mr=2299652
UR  - https://doi.org/10.1051/ps:2007012
DO  - 10.1051/ps:2007012
LA  - en
ID  - PS_2007__11__147_0
ER  - 
Nane, Erkan. Lifetime asymptotics of iterated brownian motion in $\mathbb {R}^{n}$. ESAIM: Probability and Statistics, Tome 11 (2007), pp. 147-160. doi : 10.1051/ps:2007012. http://www.numdam.org/articles/10.1051/ps:2007012/

[1] H. Allouba, Brownian-time processes: The pde connection and the corresponding Feynman-Kac formula. Trans. Amer. Math. Soc. 354 (2002) 4627-4637. | Zbl 1006.60063

[2] H. Allouba and W. Zheng, Brownian-time processes: The pde connection and the half-derivative generator. Ann. Prob. 29 (2001) 1780-1795. | Zbl 1018.60066

[3] R. Bañuelos and R.D. Deblassie, The exit distribution for iterated Brownian motion in cones. Stochastic Processes Appl. 116 (2006) 36-69. | Zbl 1085.60058

[4] R. Bañuelos, R.D. Deblassie and R. Smits, The first exit time of planar Brownian motion from the interior of a parabola. Ann. Prob. 29 (2001) 882-901. | Zbl 1013.60060

[5] R. Bañuelos, R. Smits, Brownian motion in cones. Probab. Theory Relat. Fields 108 (1997) 299-319. | Zbl 0884.60037

[6] N.H. Bingham, C.M. Goldie and J.L. Teugels, Regular Variation. Cambridge University Press, Cambridge (1987). | MR 898871 | Zbl 0617.26001

[7] K. Burdzy, Some path properties of iterated Brownian motion, in Seminar on Stochastic Processes, E. Çinlar, K.L. Chung and M.J. Sharpe, Eds., Birkhäuser, Boston (1993) 67-87. | Zbl 0789.60060

[8] K. Burdzy, Variation of iterated Brownian motion, in Workshops and Conference on Measure-valued Processes, Stochastic Partial Differential Equations and Interacting Particle Systems, D.A. Dawson, Ed., Amer. Math. Soc. Providence, RI (1994) 35-53. | Zbl 0803.60077

[9] K. Burdzy and D. Khoshnevisan, Brownian motion in a Brownian crack. Ann. Appl. Probabl. 8 (1998) 708-748. | Zbl 0937.60081

[10] E. Csàki, M. Csörgő, A. Földes and P. Révész, The local time of iterated Brownian motion. J. Theoret. Probab. 9 (1996) 717-743. | Zbl 0857.60081

[11] R.D. Deblassie, Exit times from cones in n of Brownian motion. Prob. Th. Rel. Fields 74 (1987) 1-29. | Zbl 0586.60077

[12] R.D. Deblassie, Iterated Brownian motion in an open set. Ann. Appl. Prob. 14 (2004) 1529-1558. | Zbl 1051.60082

[13] R.D. Deblassie and R. Smits, Brownian motion in twisted domains. Trans. Amer. Math. Soc. 357 (2005) 1245-1274. | Zbl 1061.60084

[14] N.G. De Bruijn, Asymptotic methods in analysis. North-Holland Publishing Co., Amsterdam (1957). | Zbl 0082.04202

[15] N. Eisenbum and Z. Shi, Uniform oscillations of the local time of iterated Brownian motion. Bernoulli 5 (1999) 49-65. | Zbl 0930.60056

[16] W. Feller, An Introduction to Probability Theory and its Applications. Wiley, New York (1971). | MR 270403 | Zbl 0219.60003

[17] Y. Kasahara, Tauberian theorems of exponential type. J. Math. Kyoto Univ. 12 (1978) 209-219. | Zbl 0421.40009

[18] D. Khoshnevisan and T.M. Lewis, Stochastic calculus for Brownian motion in a Brownian fracture. Ann. Applied Probabl. 9 (1999) 629-667. | Zbl 0956.60054

[19] D. Khoshnevisan and T.M. Lewis, Chung's law of the iterated logarithm for iterated Brownian motion. Ann. Inst. H. Poincaré Probab. Statist. 32 (1996) 349-359. | Numdam | Zbl 0859.60025

[20] O. Laporte, Absorption coefficients for thermal neutrons. Phys. Rev. 52 (1937) 72-74. | JFM 63.1399.01

[21] W. Li, The first exit time of a Brownian motion from an unbounded convex domain. Ann. Probab. 31 (2003) 1078-1096. | Zbl 1030.60032

[22] M. Lifshits and Z. Shi, The first exit time of Brownian motion from a parabolic domain. Bernoulli 8 (2002) 745-765. | Zbl 1018.60084

[23] E. Nane, Iterated Brownian motion in parabola-shaped domains. Potential Analysis 24 (2006) 105-123. | Zbl 1090.60071

[24] E. Nane, Iterated Brownian motion in bounded domains in n . Stochastic Processes Appl. 116 (2006) 905-916. | Zbl 1106.60309

[25] E. Nane, Higher order PDE's and iterated processes. Accepted Trans. Amer. Math. Soc. math.PR/0508262.

[26] E. Nane, Laws of the iterated logarithm for α-time Brownian motion. Electron. J. Probab. 11 (2006) 34-459 (electronic). | Zbl 1121.60085

[27] E. Nane, Isoperimetric-type inequalities for iterated Brownian motion in n . Submitted, math.PR/0602188. | Zbl 1134.60051

[28] S.C. Port and C.J. Stone, Brownian motion and Classical potential theory. Academic, New York (1978). | MR 492329 | Zbl 0413.60067

[29] Y. Xiao, Local times and related properties of multidimensional iterated Brownian motion. J. Theoret. Probab. 11 (1998) 383-408. | Zbl 0914.60063

Cité par Sources :